Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Cialis safe for me?

Cialis safe for me?

I know I should see a urologist, but I thought I’d ask my question here first.

I’m currently 24. When I was 19 I suffered a small injury while playing hockey that caused my dick to become partially numb (injury is penile in nature, not spine related). After this I jacked off violently trying to see if my dick still worked, I think this might have done further damage. At the time I was too scared to go talk to a doctor about it and I’ve grown to live with the numbness. I can still get it up, and I can still reach orgasm if I try hard. However, orgasm does not feel pleasurable unless I have refrained from cumming for about 4 days. If I force myself to come more often, lets say once a day, I feel nothing at the point of orgasm. Interestingly, when I do my cumming once every 4 days, my orgasm feels about 85% as good as it did prior to my injury. However, the day after I cum, I have a bit of trouble getting hard, and this makes me angry, and then I’m no longer in the mood to try and have sex. This upsets my girlfriend.

Doing PE has helped my erection quality, however I still have those days when I can’t perform. For example, if I am stressed out, my dick won’t get hard no matter how much physical stimulation I have, there just isn’t enough feeling to get me hard just from a BJ or touching.

Basically, I’m wondering if I should look into getting a prescription for Cialis or something. Since I don’t want to cum every day, is it safe to take a small amount of Cialis or Viagra and fuck and not cum? Would this lead to a higher risk of priapism? Since the body isn’t releasing the prolactin that comes after orgasm which normally would make the erection want to go down maybe this could be dangerous. Also the going fricking blind thing scares the shit out of me.

Any opinions/advice would be great.

drew I think you should be asking a urologist these questions.


I was gonna say, RootCap's hot. - kitten

The odds are heavily against your going blind from the ED drugs. But guys who are prone to considerable visual disturbance from one or another of them should avoid the drug that causes the disturbance and choose one with mild or no visual side effect. We are all different; you’d need to talk with your urologist about this, perhaps even trying out all three to see which one works best in your circumstances.

Whether you cum or not will not be a factor for priapism. For most users, the erection goes down when the sexual stimulation ceases.


_______________

avocet8

Go see a doctor. Tell him your story. Explain your fears. He will reassure you about blindness and priapism. Then he will give you a cialis, or levitra sample pack. (Viagra is the one most known for visual side effects, but even so it is rare) As avocet8 indicates about priapism, cumming won’t be a factor, stimulation will be. (the only cases I have heard of regarding priapism are guys who took too much).

Ok, thanks for the responses everyone. I’m going to try and make an appointment to see a urologist sometime next week.

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Longterm CIALIS useHughChardonMale Supplements3905-11-2008 10:00 AM
Cialis: The Effects of Long Term Use????thinktankMale Supplements1804-30-2007 01:44 AM
Viagra or cialisleftydickMale Supplements1103-03-2007 01:13 PM
Liquid Cialis or Generic Cialis Pills?bigbeduMale Supplements1901-22-2007 05:43 AM
Safe sex????anna nimityMen's Sexual Health4809-11-2004 10:11 PM

All times are GMT. The time now is 11:40 PM.